Advanced Search
MyIDEAS: Login to save this article or follow this journal

Interest randomness in annuities certain


Author Info

  • De Schepper, A.
  • De Vylder, F.
  • Goovaerts, M.
  • Kaas, R.


No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

Volume (Year): 11 (1992)
Issue (Month): 4 (December)
Pages: 271-281

as in new window
Handle: RePEc:eee:insuma:v:11:y:1992:i:4:p:271-281

Contact details of provider:
Web page:

Related research



No references listed on IDEAS
You can help add them by filling out this form.


Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Vanneste, M. & Goovaerts, M. J. & De Schepper, A. & Dhaene, J., 1997. "A straightforward analytical calculation of the distribution of an annuity certain with stochastic interest rate," Insurance: Mathematics and Economics, Elsevier, vol. 20(1), pages 35-41, June.
  2. Milevsky, Moshe Arye, 1999. "Martingales, scale functions and stochastic life annuities: a note," Insurance: Mathematics and Economics, Elsevier, vol. 24(1-2), pages 149-154, March.
  3. Feng, Runhuan & Volkmer, Hans W., 2012. "Analytical calculation of risk measures for variable annuity guaranteed benefits," Insurance: Mathematics and Economics, Elsevier, vol. 51(3), pages 636-648.
  4. Charupat, Narat & Milevsky, Moshe A., 2002. "Optimal asset allocation in life annuities: a note," Insurance: Mathematics and Economics, Elsevier, vol. 30(2), pages 199-209, April.
  5. Milevsky, Moshe Arye, 1997. "The present value of a stochastic perpetuity and the Gamma distribution," Insurance: Mathematics and Economics, Elsevier, vol. 20(3), pages 243-250, October.
  6. Wang, Nan & Gerrard, Russell & Haberman, Steven, 2004. "The premium and the risk of a life policy in the presence of interest rate fluctuations," Insurance: Mathematics and Economics, Elsevier, vol. 35(3), pages 537-551, December.
  7. Goovaerts, Marc & De Schepper, Ann, 1997. "IBNR reserves under stochastic interest rates," Insurance: Mathematics and Economics, Elsevier, vol. 21(3), pages 225-244, December.
  8. Marcus C. Christiansen, 2013. "Gaussian and Affine Approximation of Stochastic Diffusion Models for Interest and Mortality Rates," Risks, MDPI, Open Access Journal, vol. 1(3), pages 81-100, October.
  9. Perry, David & Stadje, Wolfgang, 2001. "Function space integration for annuities," Insurance: Mathematics and Economics, Elsevier, vol. 29(1), pages 73-82, August.


This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:11:y:1992:i:4:p:271-281. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.